Claritin® Liquid, Allergy Medicine for Adults, 24-Hour Non-Drowsy Loratadine 5mg, Antihistamine, Cooling Honey Flavored, 8 fl. oz
Stock Expiry Date: 21-02-2027
Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!
- CONTAINS ONE 8 FL OZ BOTTLE: Each 10mL dose contains 10 mg loratadine, non drowsy allergy relief in an instantly soothing liquid form
- EASY TO TAKE: The only adult allergy medicine to combine the powerful relief of Claritin in a cooling honey flavored liquid
- POWERFUL, 24 HOUR INDOOR AND OUTDOOR ALLERGY MEDICINE: Relief of your worst allergy symptoms including sneezing, runny nose, itchy watery eyes, and itchy throat and nose
- NO PRESCRIPTION NEEDED: Find relief of allergy symptoms triggered by over 200 indoor and outdoor allergens from pets, pollen, dust and mold*
- TRUSTED BRAND: #1 doctor recommended non-drowsy oral OTC allergy brand
- HSA/FSA ELIGIBLE: Check your plan for coverage
- *Claritin is an antihistamine so it hinders the cascade triggered by allergens
| Ürün Faydaları | Alerji Kontrolü, Throat Care |
| Ürün için özel kullanımlar | Itchy Throat, Alerjiler |
| Brand Brand Brand | Claritin |
| Flavor | Honey Honey |
| Unit Count | 8 Akışkan Ounces |
| Form | Syrup |
| Madde Sayısı | 1 1 1 |
| Üretici yapımcı | Bayer Healthcare LLC. |
| Ürün Türü | Allergy Medicine |
| UPC | 041100595416 |
| Küresel Ticaret Tanım Numarası | 00041100595416 |
| Hedef seyirci | Unisex-Adults |
| Net İçerik | 1 Count |
| Marka adı | Claritin |
| Age Range Description | Yetişkin Yetişkin Yetişkin |
| Ek Özellikler | Sigara içilmeyen |
| Hedef Body Part | Eyes |
-
4 veya daha fazla ürün aldığınızda %5 indirim kazanırsınız
-
Bir sonraki alışverişinizde %5 indirim kazanın.
-
Siparişler Brooklyn, ABD'den işlenir ve gönderilir.
-
200€ üzerindeki siparişlerde ücretsiz teslimatın tadını çıkarın.
30 Günlük İade Garantisi Güvenle desteklenen alışverişler, 30 günlük iade desteği ile.
SKU |
BRSRAYI6CEIAMD3L |
Kategori |
Sağlık Bakımı , Over-Counter İlaçları , Alerji, Sinus & Asthma , Alerjik Tıp |
Barcode |
041100595416 |
Tags |
Claritin® Cooling Honey Flavored Liquid — powerful Claritin allergy relief in an instantly soothing liquid. This liquid allergy medicine for adults treats common allergy symptoms like sneezing, runny nose, and watery eyes, all while instantly soothing your itchy throat in a cooling honey flavor. Allergies can cause frustration plus discomfort, and an itchy, scratchy throat can be disruptive or embarrassing. Claritin Cooling Honey Flavored Liquid helps you regain your sense of normalcy in a liquid form that is effective, easy to take, and comfortable by providing powerful allergy relief for your itchy throat in an instantly soothing liquid.
Important information
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Package Dimensions
4.49 x 3.74 x 3.27 inches; 12.87 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.
Sorumluluk Reddi
Besin takviyeleri ilaç değildir. Bu web sitesinde satılan ürünler, herhangi bir hastalığın teşhisi, tedavisi, iyileştirilmesi veya önlenmesi amacıyla tasarlanmamıştır. Bir tıbbi durumunuz varsa, kullanmadan önce her zaman bir sağlık uzmanına danışın. Bireysel sonuçlar farklılık gösterebilir. Sipariş vererek, ülkenizin ithalat düzenlemelerine uymayı kabul edersiniz. Belirtilen yerlerde geçerli gümrük ve vergileri karşılıyoruz.









